# SDR DALA2023080706400

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 25,475 hours, 10,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4975239) EMERGENCY EXIT LIGHTS INOP AT R1 DOOR AND FIRST CLASS. R/R BATTERY PACK IAW B737 AMM 33-51, OPS CHECK GOOD.
